MAUDE Adverse Event Report: Arthrex, Inc. BONE CUTTER, 4.0MM X 13CM; SAW BLADE

Arthrex, Inc. BONE CUTTER, 4.0MM X 13CM; SAW BLADE
Model Number BONE CUTTER, 4.0MM X 13CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Malfunction

Brand Name
BONE CUTTER, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50788481
Report Number1220246-2026-04757
Device Sequence Number18534382
Product Code GFA
UDI-Device Identifier00888867043466
UDI-Public(01)00888867043466(11)260226(17)310131(10)15581202
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE CUTTER, 4.0MM X 13CM
Device Catalogue NumberAR-8400BC
Device Lot Number15581202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown